# SDR 0301039995

- Difficulty date: May 23, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 77,407 hours, 70,025 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Damaged
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SLATS WERE SELECTED AT APPROXIMATELY 220 KTS, THE AIRCRAFT ROLLED TO THE RIGHT.  THE BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE AND THE AMBER SLAT DISAGREEMENT LIGHT DID NOT EXTINGUISH.  AS FLIGHT CREW INITIATED COM PROCEDURES AND THE AIRCRAFT SLOWED TO 175 KTS THE SLAT EXTEND DID ILLUMINATE AND THE SLAT DISAGREEMENT WENT OUT.  THE LANDING AT MSP WAS NORMAL AND UNEVENTFUL.  MAINTENANCE REPLACED THE RIGHT T-DUCT AND RETURNED THE AIRCRAFT TO SERVICE.
